Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23574
Guesmia, S (2009). Some convergence results for quasilinear parabolic boundary value problems in cylindrical domains of large size. Nonlinear Analysis: Theory, Methods & Applications, 70(9):3320-3331.
|PDF - Registered users only|
The goal of this paper is to study the asymptotic behavior of the solution of the quasilinear parabolic boundary value problems defined on cylindrical domains when one or several directions go to infinity. We show that the dimension of the space can be reduced and the rate of convergence is analyzed. The evolution p-Laplacian equations and the generalized heat problems are considered.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Date:||01 May 2009|
|Deposited On:||06 Nov 2009 08:23|
|Last Modified:||02 Dec 2012 02:23|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page